# SDR SWAA2023062758409

- Difficulty date: June 13, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TO FLACKING LEVALS OF CORROSION FOUND ON UNDER SIDE OF RT.SIDE Z-CHANNEL FROM STA 767- STA 747 AT FASTENER HOLE LOCATIONS. ( MRKED ).<[01] REMOVED CORROSION ON R/H Z-CHANNEL FROM STA. 767 - STA. 747 PER REF. SRM 51-10-02-0G-0; AFTER FURTHER EVALUATION FOUND CORROSION BLOWN OUT PER REF SRM 53-00-53-1A-2 FIGURE 103 DETAIL D AND REF. TASK CARD TTG8Q00LLK3A FOR R/H AFT CARGO COMPARTMENT Z-CHANNEL REPLACEMENT.;[02] VERIFIED FINAL CORRECTIVE ACTION.
